Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 3, pp. 351-362 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Normal families of holomorphic functions on infinite dimensional spaces

Paula Takatsuka

Caixa Postal 6065, 13083-970 Campinas, SP -- BRAZIL
E-mail: ptakatsu@ime.unicamp.br

Abstract: The purpose of the present work is to extend some classical results of holomorphic functions of one complex variable to holomorphic functions defined on infinite dimensional spaces. Montel-type and other classical theorems regarding normal families and exceptional values are established for holomorphic functions of infinitely many complex variables. This text culminates in a generalization of the classical Schottky Theorem, from which we derive Montel's fundamental criterion for normal families with exceptional values.

Keywords: holomorphic function; locally convex space; normal family; exceptional value.

Classification (MSC2000): 46G20, 46E50.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition